# SDR DALA2020081002741

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50026
- Aircraft time: 3,584 hours, 1,629 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ESCAPE SLIDE CHECK W/C 2561-2004. FOUND AFT RT SLIDE PRESSURE IN RED BAND. REMOVED AFT RT SLIDE PER W/C 2563-4006, STEPS 1-8. REQ'S OK TO INSTALL.  INSTALLED SLIDE.
